# SDR MASA200500516

- Difficulty date: July 4, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 14,086 hours, 10,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7158 CLE - REAR CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
